Society, A. M. (2009). Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society.
Čikaški stil citiranjaSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
MLA način citiranjaSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
Upozorenje: Ovi citati možda nisu uvijek 100% točni.